By Topic

Approximation for loss probability in finite queue fed by correlated arrivals of packets with variable length

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $31
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

3 Author(s)
Bara Kim ; Dept. of Math., Korea Univ., Seoul, South Korea ; Jeongsim Kim ; Chung Gu Kang

A simple approximate formula for the loss probability in a discrete-time single server queueing model with a finite buffer into which packets of variable length arrive is proposed. The packets arrive according to a discrete-time batch Markovian arrival process, which represents the bursty and correlated nature of a general data traffic in a communication network.

Published in:

Electronics Letters  (Volume:39 ,  Issue: 6 )